MathSciNet Relay Station
MathSciNet bibliographic data
MR2128913 16W20 (20H25)
Kuzucuoğlu, Feride Isomorphisms of the unitriangular groups and associated Lie rings for the exceptional dimensions. Acta Appl. Math. 85 (2005), no. 1-3, 209–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement